Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 87, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 18, 2011, 8:37 PM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 8:37 PM EST (01:37 UTC)
- Expired
- Nov 19, 2011, 3:46 PM EST
- In force
- 19 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
411 WHUS73 KGRR 190137 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 837 PM EST FRI NOV 18 2011 LMZ844-845-190945- /O.CAN.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/ /O.NEW.KGRR.SC.Y.0087.111119T0137Z-111119T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 837 PM EST FRI NOV 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WILL GUST TO 30 KTS OR LOWER OVERNIGHT. * WAVES...WILL HOLD STEADY IN THE 6 TO 8 FOOT RANGE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-190945- /O.CON.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 837 PM EST FRI NOV 18 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... * WINDS...SOUTHWEST GALES OF 40 KNOTS TONIGHT...WILL DIMINISH TO BELOW GALE FORCE BY EARLY MORNING. * WAVES...WAVES WILL BE AS HIGH AS 8 TO 10 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
3 follow-up statements
640 WHUS73 KGRR 190842 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EST SAT NOV 19 2011 LMZ846>849-192100- /O.CAN.KGRR.GL.W.0039.000000T0000Z-111119T1000Z/ /O.EXB.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/ /O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING ORIGINALLY ENDING AT 5 AM HAS BEEN CANCELLED. * WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS. * WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-192100- /O.EXT.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/ /O.NEW.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 342 AM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WINDS...WILL GUST 25 TO 30 KNOTS TODAY INCREASING GALES TO 35 KNOTS. * WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
559 WHUS73 KGRR 191704 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1204 PM EST SAT NOV 19 2011 LMZ844>849-200115- /O.CON.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/ /O.CON.KGRR.GL.W.0040.111119T2100Z-111120T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1204 PM EST SAT NOV 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... * WINDS...SOUTH WINDS TO 30 KNOTS THIS AFTERNOON WILL INCREASE TO 35 KNOTS GALES THIS EVENING. GALE CONDITIONS ARE EXPECTED FROM LATE AFTERNOON THROUGH THE EVENING HOURS. WINDS WILL SHIFT TO THE NORTHWEST OVERNIGHT AND DROP BELOW GALE INTO THE 20 TO 30 KNOT RANGE. * WAVES...WILL BUILD ONCE AGAIN INTO THE 6 TO 10 FOOT RANGE LATER THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR DUKE
294 WHUS73 KGRR 192046 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 PM EST SAT NOV 19 2011 LMZ844>849-200500- /O.CAN.KGRR.SC.Y.0087.000000T0000Z-111119T2100Z/ /O.EXT.KGRR.GL.W.0040.111119T2100Z-111120T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 346 PM EST SAT NOV 19 2011 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...SOUTHWEST GALES TO 35 KNOTS ARE EXPECTED THIS EVENING BEFORE DIMINISHING SLIGHTLY OVERNIGHT TO NORTHWEST WINDS TO 30 KNOTS. * WAVES...WAVES AS HIGH AS 6 TO 9 FEET CAN BE EXPECTED IN THE NEARSHORE WATERS THIS EVENING AND INTO TONIGHT...ESPECIALLY SOUTH OF WHITEHALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 6:23 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Nov 18, 6:23 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 623 PM EST FRI NOV 18 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(427 PM EST FRI NOV 18 2011) A COLD FRONT WILL APPROACH SOUTHWEST LOWER MICHIGAN FROM THE WEST ON SATURDAY...MOVING THROUGH THE STATE SATURDAY NIGHT. IT WILL REMAIN DRY TONIGHT THROUGH SATURDAY MORNING...WITH SHOWERS INCREASING IN COVERAGE SATURDAY AFTERNOON AND EVENING. THE BEST CHANCES FOR RAIN WILL COME SATURDAY NIGHT. DRY WEATHER IS FORECAST FOR SUNDAY AND MONDAY. HIGH TEMPERATURES WILL BE WARMER THAN NORMAL AROUND 50 DEGREES ON SATURDAY...COOLING TO NEAR NORMAL ON MONDAY IN THE LOWER 40S. && .SHORT TERM...(427 PM EST FRI NOV 18 2011) MAIN CONCERN IN THE SHORT TERM WERE WINDS THIS EVENING AND THEN CHANCES FOR SHOWERS SATURDAY AND SATURDAY NIGHT. MAINTAINED THE WIND ADVISORY IN THE LAKESHORE COUNTIES...BUT EXTENDED IT A FEW HOURS THROUGH 1100 PM. THE EVENING UPDATE MAY BE ABLE TO CANCEL IT EARLY...BUT THE THINKING WAS... WE MAY STILL HAVE SOME ADVISORY GUSTS ALONG THE COAST AT THE EARLIER ENDING TIME OF 700 PM. SHOWERS WITH THE NEXT SYSTEM SHOULD HOLD OFF FOR MUCH OF THE DAY ON SATURDAY...SPREADING INTO THE CWA IN THE AFTERNOON. MOISTURE WITH THE SYSTEM IS NOT IMPRESSIVE...AND IS CONFINED TO BELOW 10000FT OVER A LARGE PORTION OF THE FORECAST AREA. THEREFORE...WE ARE NOT EXPECTING SIGNIFICANT RAIN...WITH MANY AREAS SEEING LESS THAN A TENTH OR SO. THE HIGHEST TOTALS WILL LIKELY COME ACROSS CENTRAL LOWER MICHIGAN WHERE AS MUCH AS TWO TENTHS OF AN INCH ARE POSSIBLE. CENTRAL LOWER MICHIGAN WILL BE CLOSER TO THE MID LEVEL FORCING WITH THE NORTHERN STREAM SHORTWAVE. DRY AIR ADVECTS IN RAPIDLY IN THE WAKE OF THE COLD FRONTAL PASSAGE FOR SUNDAY. HAVE DRY WX FORECAST SUNDAY AND SUNDAY NIGHT. && .LONG TERM...(427 PM EST FRI NOV 18 2011) (MONDAY THROUGH FRIDAY) MAIN FOCUS OF THE LONG TERM CONTINUES TO BE THE SYSTEM THAT WILL BE MOVING BY TO OUR SOUTH DURING THE TUE/TUE NIGHT TIME FRAME AND WHETHER WE WILL SEE PCPN FROM IT. HIGH PRESSURE IN THE WAKE OF THE SAT NIGHT SYSTEM SHOULD STILL BE IN CONTROL OF THE WX FOR MON. A DRY AIR MASS WITH NE FLOW WILL BE IN PLACE. ALL MODELS ARE NOW SHOWING THE TWO BRANCHES OF THE JET REMAINING SEPARATE...AND MOISTURE REMAINING SOUTH OF THE AREA FOR MON...KEEPING THE AREA DRY. SOME UNCERTAINTY STILL EXISTS REGARDING THE TUE/TUE NIGHT SYSTEM... AND WHETHER WE WILL SEE PCPN DURING THAT PERIOD. THE UNCERTAINTY REVOLVES AROUND THE INTERACTION OF THE NRN AND SRN STREAMS. THE FURTHER SOUTH SOLUTIONS KEEP THE STREAMS SEPARATE...AND THE LOW PASSES FAR ENOUGH SOUTH TO KEEP PCPN OUT OF THE AREA. THE MORE NRN SOLUTION /MAINLY THE EURO AND ITS ENSEMBLES/ HAVE SOME DEGREE OF UPPER PHASING WHICH ALLOWS THE SFC LOW TO BE A BIT STRONGER AND FURTHER NORTH. IT IS TOUGH TO DECIDE WHETHER WHICH WAY IS THE WAY TO GO. WE HAVE MAINTAINED A CHC OF RAIN TUE AND RAIN/SNOW TUE NIGHT FOR THE SOUTH. MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE FIRST FEW DAYS OF THE UPCOMING HOLIDAY TRAVEL PERIOD. A FAIRLY DECENT UPPER RIDGE WILL TAKE SHAPE ACROSS THE CENTRAL PORTION OF THE COUNTRY MID-WEEK AND SLOWLY MOVE ACROSS THE AREA THROUGH FRI. THIS WOULD PROVIDE DRY WEATHER AND SEASONABLE TEMPS FOR THE BUSY TRAVEL DAY THE DAY BEFORE THANKSGIVING. TEMPS WOULD CONTINUE TO MODERATE THROUGH THE HOLIDAY AND INTO NEXT FRI AS SSW WINDS PICK UP. DRY WEATHER WOULD ALSO CONTINUE THROUGH FRI. CONFIDENCE IN THIS SCENARIO IS RATHER DECENT FOR BEING 5 TO 7 DAYS OUT. && .AVIATION...(623 PM EST FRI NOV 18 2011) VFR CONDITIONS OVERNIGHT WITH STRONG SOUTH WINDS SLOWLY SUBSIDING BUT STILL GUSTING OVER 20 KNOTS THROUGH THE NIGHT. LOWER CLOUDS WILL BE ON THE INCREASE SATURDAY MORNING WITH MVFR CEILINGS POSSIBLE BY LATE AFTERNOON ALONG WITH SCATTERED SHOWERS AS LOW PRESSURE CENTER DRAWS CLOSER. SOUTH WINDS WILL REMAIN STRONG THROUGH SATURDAY AFTERNOON AND MAY EVEN INCREASE SATURDAY EVENING. && .MARINE...(427 PM EST FRI NOV 18 2011) HAVE MAINTAINED THE GALE WARNING INTO THE OVERNIGHT HOURS. CURRENT GUSTS ALONG THE SHORE RANGE FROM 35-45 KNOTS...SO THE GALE HEADLINE LOOKS GOOD. WINDS SHOULD FALL BELOW GALE OVERNIGHT PERSISTING THROUGH MUCH OF SATURDAY. A CORE OF WINDS...POSSIBLY TO GALE FORCE WILL MOVE THROUGH THE NEARSHORE WATERS ONCE AGAIN FROM LATE AFTERNOON THROUGH THE EVENING HOURS OF SATURDAY AHEAD OF AN APPROACHING COLD FRONT. WILL LET THE CURRENT GALE WARNING END BEFORE WE ADDRESS THE NEXT ONE. WEBCAMS TODAY HAVE SHOWN PLENTY OF WHITEWATER WITH WAVES IN THE 10-15 FOOT RANGE. PIER STRUCTURES WILL REMAIN A HAZARDOUS PLACE THROUGH THE EVENING. && .HYDROLOGY...(427 PM EST FRI NOV 18 2011) NO HYDRO ISSUES ARE EXPECTED OVER THE COURSE OF THE NEXT 5 DAYS. RIVER LEVELS ACCORDING TO THE USGS PERCENT OF NORMAL PAGE ARE IN THE NORMAL RANGE...OR WELL WITHIN BANK. NORMAL RIVER LEVELS COMBINED WITH PRECIPITATION FORECAST TO BE LESS THAN A QUARTER INCH OVER THE NEXT 5 DAYS LEADS TO LITTLE IN THE WAY OF HYDRO CONCERNS. THE MOST SIGNIFICANT PRECIPITATION...POSSIBLY A TENTH OR TWO...WITH THE SAT/SAT NIGHT SYSTEM WILL BE ACROSS CENTRAL LOWER MICHIGAN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WIND ADVISORY FOR THE LAKESHORE COUNTIES THROUGH 1100PM. LM...GALE WARNING THROUGH TONIGHT ALL NEARSHORE ZONES. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: NJJ AVIATION: OSTUNO MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Nov 18, 5:45 AM EST, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 545 AM EST FRI NOV 18 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-191045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 545 AM EST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WIND GUSTS TO 50 MPH OUT OF THE SOUTHWEST ARE LIKELY TODAY ALONG THE LAKE MICHIGAN SHORELINE. WINDS GUSTS TO 40 MPH ARE EXPECTED INLAND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-191045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 545 AM EST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS OUT OF THE SOUTHWEST AND WAVES IN EXCESS OF 10 FEET TODAY AND TONIGHT WILL CREATE EXTREMELY HAZARDOUS CONDITIONS FOR MARINERS AND ANYONE VENTURING OUT ON PIERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Local storm report, Nov 18, 4:52 PM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
452 PM EST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM NON-TSTM WND GST 3 WSW BATTLE CREEK 42.31N 85.25W
11/18/2011 M40.00 MPH CALHOUN MI ASOS
1214 PM NON-TSTM WND GST 4 SSE KALAMAZOO 42.24N 85.56W
11/18/2011 M37.00 MPH KALAMAZOO MI ASOS
1215 PM NON-TSTM WND GST 4 S MUSKEGON 43.17N 86.24W
11/18/2011 M48.00 MPH MUSKEGON MI ASOS
1224 PM NON-TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
11/18/2011 M40.00 MPH JACKSON MI ASOS
1235 PM NON-TSTM WND GST 3 SW FREMONT 43.44N 85.99W
11/18/2011 M45.00 MPH NEWAYGO MI AWOS
1235 PM NON-TSTM WND GST 2 E LUDINGTON 43.96N 86.41W
11/18/2011 M44.00 MPH MASON MI AWOS
1243 PM NON-TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
11/18/2011 M38.00 MPH KENT MI ASOS
1254 PM NON-TSTM WND GST 2 NNW BIG RAPIDS 43.72N 85.50W
11/18/2011 M40.00 MPH MECOSTA MI AWOS
1255 PM NON-TSTM WND GST 3 S HOLLAND 42.74N 86.10W
11/18/2011 M48.00 MPH ALLEGAN MI ASOS
1255 PM NON-TSTM WND GST 2 ENE CHARLOTTE 42.57N 84.81W
11/18/2011 M40.00 MPH EATON MI AWOS
0112 PM NON-TSTM WND GST 3 NW LANSING 42.78N 84.59W
11/18/2011 M47.00 MPH CLINTON MI ASOS
0115 PM NON-TSTM WND GST 2 NE MOUNT PLEASANT 43.62N 84.74W
11/18/2011 M38.00 MPH ISABELLA MI AWOS
0135 PM NON-TSTM WND GST 4 SSE SOUTH HAVEN 42.35N 86.26W
11/18/2011 M35.00 MPH VAN BUREN MI AWOS
0153 PM NON-TSTM WND GST 1 SE MASON 42.57N 84.42W
11/18/2011 M29.00 MPH INGHAM MI AWOS
0154 PM NON-TSTM WND GST 1 SSE MARSHALL 42.25N 84.96W
11/18/2011 M35.00 MPH CALHOUN MI AWOS
0208 PM NON-TSTM WND GST 4 SSW ALMA 43.32N 84.69W
11/18/2011 M36.00 MPH GRATIOT MI AWOS
&&
NJJLocal storm report, Nov 18, 4:53 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
453 PM EST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM NON-TSTM WND GST 3 S IONIA 42.94N 85.06W
11/18/2011 M38 MPH IONIA MI AWOS
&&
NJJLocal storm report, Nov 18, 5:07 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 PM EST FRI NOV 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM NON-TSTM WND GST 3 WSW BATTLE CREEK 42.31N 85.25W
11/18/2011 M40.00 MPH CALHOUN MI ASOS
1214 PM NON-TSTM WND GST 4 SSE KALAMAZOO 42.24N 85.56W
11/18/2011 M37.00 MPH KALAMAZOO MI ASOS
1215 PM NON-TSTM WND GST 4 S MUSKEGON 43.17N 86.24W
11/18/2011 M48.00 MPH MUSKEGON MI ASOS
1224 PM NON-TSTM WND GST 3 WNW JACKSON 42.26N 84.46W
11/18/2011 M40.00 MPH JACKSON MI ASOS
1232 PM NON-TSTM WND GST 5 W HOLLAND 42.78N 86.21W
11/18/2011 M50.00 MPH OTTAWA MI PUBLIC
1235 PM NON-TSTM WND GST 3 SW FREMONT 43.44N 85.99W
11/18/2011 M45.00 MPH NEWAYGO MI AWOS
1235 PM NON-TSTM WND GST 2 E LUDINGTON 43.96N 86.41W
11/18/2011 M44.00 MPH MASON MI AWOS
1240 PM NON-TSTM WND GST SW BIG SABLE POINT 44.06N 86.51W
11/18/2011 M52.00 MPH MASON MI OFFICIAL NWS OBS
1243 PM NON-TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
11/18/2011 M38.00 MPH KENT MI ASOS
1254 PM NON-TSTM WND GST 2 NNW BIG RAPIDS 43.72N 85.50W
11/18/2011 M40.00 MPH MECOSTA MI AWOS
1255 PM NON-TSTM WND GST 2 ENE CHARLOTTE 42.57N 84.81W
11/18/2011 M40.00 MPH EATON MI AWOS
1255 PM NON-TSTM WND GST 3 S HOLLAND 42.74N 86.10W
11/18/2011 M48.00 MPH ALLEGAN MI ASOS
0112 PM NON-TSTM WND GST 3 NW LANSING 42.78N 84.59W
11/18/2011 M47.00 MPH CLINTON MI ASOS
0114 PM NON-TSTM WND GST 3 S IONIA 42.94N 85.06W
11/18/2011 M38.00 MPH IONIA MI AWOS
0115 PM NON-TSTM WND GST 1 W SOUTH HAVEN 42.40N 86.29W
11/18/2011 M43.00 MPH VAN BUREN MI OFFICIAL NWS OBS
0115 PM NON-TSTM WND GST 2 NE MOUNT PLEASANT 43.62N 84.74W
11/18/2011 M38.00 MPH ISABELLA MI AWOS
0130 PM NON-TSTM WND GST 4 W MUSKEGON 43.23N 86.34W
11/18/2011 M55.00 MPH MUSKEGON MI OFFICIAL NWS OBS
0135 PM NON-TSTM WND GST 4 SSE SOUTH HAVEN 42.35N 86.26W
11/18/2011 M35.00 MPH VAN BUREN MI AWOS
0153 PM NON-TSTM WND GST 1 SE MASON 42.57N 84.42W
11/18/2011 M29.00 MPH INGHAM MI AWOS
0154 PM NON-TSTM WND GST 1 SSE MARSHALL 42.25N 84.96W
11/18/2011 M35.00 MPH CALHOUN MI AWOS
0208 PM NON-TSTM WND GST 4 SSW ALMA 43.32N 84.69W
11/18/2011 M36.00 MPH GRATIOT MI AWOS
&&
NJJThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:42 AM EST | Gale Warning | GRR | 18 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.